Alert archive / Louisiana / Gale Warnings in 2015
Gale Warning 4, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Jun 15, 2015, 11:42 PM CDT. It took effect at Jun 16, 2015, 7:00 AM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2015, 11:42 PM CDT (04:42 UTC)
- In effect from
- Jun 16, 2015, 7:00 AM CDT
- Expired
- Jun 16, 2015, 12:31 AM CDT
- In force
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
671 WHUS74 KLCH 160442 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1142 PM CDT MON JUN 15 2015 ...GALE WARNING IN EFFECT INTO TUESDAY FOR THE NEAR COASTAL WATERS FOLLOWED BY A SMALL CRAFT ADVISORY LATE TUESDAY... .TROPICAL STORMY BILL OVER THE NORTHWESTERN GULF WILL APPROACH THE CENTRAL TEXAS COAST AROUND DAYBREAK TUESDAY. GALE WINDS TONIGHT INTO TUESDAY...GRADUALLY DIMINISHING LATE TUESDAY AS THE SYSTEM ADVANCES INTO SOUTH TEXAS. GMZ450-161300- /O.CAN.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/ /O.UPG.KLCH.SC.Y.0023.150616T1200Z-150617T1200Z/ /O.NEW.KLCH.GL.W.0004.150616T1200Z-150617T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 1142 PM CDT MON JUN 15 2015 ...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE GUSTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ455-472-475-161300- /O.CAN.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/ /O.EXT.KLCH.SC.Y.0023.150616T0442Z-150617T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1142 PM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE GUSTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-161300- /O.EXT.KLCH.GL.W.0003.000000T0000Z-150617T0000Z/ /O.CAN.KLCH.SC.Y.0023.150616T1200Z-150617T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1142 PM CDT MON JUN 15 2015 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE GUSTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ435-160545- /O.CAN.KLCH.SC.Y.0022.000000T0000Z-150617T1200Z/ VERMILION BAY- 1142 PM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE NO LONGER EXPECTED TO EXCEED 20 KNOTS OVER VERMILION BAY. $$ GMZ452-161300- /O.CON.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/ /O.EXT.KLCH.SC.Y.0023.150616T1200Z-150617T0000Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- 1142 PM CDT MON JUN 15 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE GUSTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
1 follow-up statement
728 WHUS74 KLCH 160531 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1231 AM CDT TUE JUN 16 2015 ...GALE WARNING IN EFFECT INTO TUESDAY FOR THE NEAR COASTAL WATERS FOLLOWED BY A SMALL CRAFT ADVISORY LATE TUESDAY... .TROPICAL STORMY BILL OVER THE NORTHWESTERN GULF WILL APPROACH THE CENTRAL TEXAS COAST AROUND DAYBREAK TUESDAY. TROPICAL STORM FORCE WINDS TONIGHT INTO TUESDAY SOUTH OF JEFFERSON COUNTY...GRADUALLY DIMINISHING LATE TUESDAY AS THE SYSTEM ADVANCES INTO SOUTH TEXAS. GMZ470-162200- /O.CAN.KLCH.GL.W.0003.000000T0000Z-150617T0000Z/ /O.NEW.KLCH.TR.W.1002.150616T0531Z-000000T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1231 AM CDT TUE JUN 16 2015 ...TROPICAL STORM WARNING IN EFFECT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A TROPICAL STORM WARNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHEAST 25 TO 35 KNOTS WITH GUSTS OF 40 TO 50 KNOTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 39 TO 73 MPH OR 63 TO 118 KM PER HR ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ450-162200- /O.NEW.KLCH.TR.W.1002.150616T0531Z-000000T0000Z/ /O.CAN.KLCH.GL.W.0004.150616T1200Z-150617T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 1231 AM CDT TUE JUN 16 2015 ...TROPICAL STORM WARNING IN EFFECT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A TROPICAL STORM WARNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHEAST 25 TO 35 KNOTS WITH GUSTS OF 40 TO 50 KNOTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 39 TO 73 MPH OR 63 TO 118 KM PER HR ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ452-162200- /O.CAN.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/ /O.EXT.KLCH.SC.Y.0023.150616T0531Z-150617T0000Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- 1231 AM CDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-162200- /O.EXA.KLCH.SC.Y.0023.000000T0000Z-150617T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1231 AM CDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE GUSTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-472-475-162200- /O.CON.KLCH.SC.Y.0023.000000T0000Z-150617T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1231 AM CDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE GUSTS. * WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Jun 15, 9:28 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 15, 9:28 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 PM CDT MON JUN 15 2015
.UPDATE...NEWLY FORMED TROPICAL STORM BILL OUT OVER THE
NORTHWESTERN GULF IS LOCATED AT 27.1 N AND 94.2 W. SUSTAINED WINDS
OF 50 MPH MOVING NORTHWEST AT 12 MPH. A RATHER BROAD FETCH OF
STRONG EAST WINDS IN THE TIGHT GRADIENT COVERS OUR COASTAL ZONES
AND WATERS.
STILL EXPECTING CATEGORICAL RAIN CHANCES WITH HEAVY RAINFALL FOR
LOWER SE TX WITH LIKELY HEAVY RAINFALL FOR THE REMAINDER OF SE TX
AS WELL AS SW LA TNITE. LATEST TRACK HAS TS BILL JUST OFF THE
CENTRAL TX GULF COAST AT DAYBREAK.
WIND ADVISORY REMAINS IN EFFECT AS DOES THE COASTAL FLOOD WARNING
AND FLOOD WATCH FOR SE TX.
&&
.MARINE...A GALE WARNING REMAINS IN EFFECT. THE LATEST RUC
CONFIRMS GALE FORCE GUSTS OVER THE COASTAL WATERS TNITE. TIDES
RUNNING 2.2 ABOVE NORMAL AT THIS TIME.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 650 PM CDT MON JUN 15 2015/
AVIATION...
BANDS OF SHOWERS MOVING ONSHORE THIS EVENING. WINDS WILL PICKUP TO
AROUND 20 TO 25 KTS W/ GUSTS TO 30 TO 35 KNOTS. CEILINGS DROPPING
AND VSBY GREATLY REDUCED IN AND NEAR SHWR ACTVTY. OTHERWISE
LOOKING AT VFR AND MVFR INTO THE OVERNIGHT HOURS.
PREV DISCUSSION... /ISSUED 452 PM CDT MON JUN 15 2015/
DISCUSSION...A VERY BUSY DAY. LOW PRESSURE...INVEST
91L...CONTINUES TO TRACK NORTHWEST ACROSS THE WEST-CENTRAL GULF.
FEATURE TRANSPORTING DEEP LAYER TROPICAL MOISTURE INTO THE AREA
AND WILL CONTINUE TO DO SO THROUGH TUESDAY. HIGH END RAIN CHANCES
WILL THUS CONTINUE...BEST OVER THE WESTERN PORTION OF THE AREA. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR OUR SOUTHEAST TEXAS
COUNTIES. WPC QPF HAS BEEN USED AND HAS TRENDED DOWNWARD...BUT
NONE-THE-LESS AREAL AMOUNTS OF 1.5 TO 3 INCHES IS EXPECTED ACROSS
THIS AREA WITH ISOLATED HIGHER AMOUNTS POSSIBLE. DID MAINTAIN A
HIGH WIND ADVISORY OVERNIGHT FOR CAMERON/VERMILION PARISHES...AS
WELL AS JEFFERSON COUNTY OF SOUTHEAST TEXAS. THIS PRIMARILY
INTENDED MORE FOR THE IMMEDIATE COAST WITH GALE FORCE WINDS JUST
OFFSHORE. ADDITIONALLY ISSUED A COASTAL FLOOD WARNING...PREVIOUSLYAN
ADVISORY. TIDES ARE EXPECTED TO RUN NEAR 2 FEET ABOVE THE
ASTRONOMICAL NORM. LOOKING FOR TIDES TO THEN MAX OUT FROM 3.5 TO
4.5 FEET LATE TONIGHT...EARLY TUESDAY MORNING DURING NORMAL HIGH
TIDE.
RAIN CHANCES THEN DIMINISH FOR MID-WEEK AS THE SUBTROPICAL HIGH
BECOMES REESTABLISHED OVER THE AREA. WILL MOVE BACK TO NORMAL
TEMPS...AND NORMAL MAINLY AFTERNOON SHOWER AND THUNDERSTORM
ACTIVITY.
MARINE...LOW PRESSURE TRACKING ACROSS THE WEST CENTRAL GULF
WILL MAINTAIN ONSHORE GALE FORCE WINDS TONIGHT...GRADUALLY
DIMINISHING TUESDAY AS THE SYSTEM ADVANCES INTO SOUTH TEXAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 75 90 74 91 / 30 60 30 30
LCH 77 87 77 87 / 70 60 50 40
LFT 78 89 76 90 / 50 50 30 20
BPT 77 85 77 87 / 90 70 70 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 10 AM CDT TUESDAY FOR LAZ041-052>055-
073-074.
WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR LAZ052-073-074.
TX...COASTAL FLOOD WARNING UNTIL 10 AM CDT TUESDAY FOR TXZ215-216.
WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR TXZ215.
FLASH FLOOD WATCH FROM 1 AM CDT TUESDAY THROUGH WEDNESDAY
EVENING FOR TXZ180-201-215-216-259>262.
GM...SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR
GMZ450-452-455-470-472-475.
GALE WARNING UNTIL 7 AM CDT TUESDAY FOR GMZ450-452-455-470-472-
475.
SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY EVENING FOR GMZ430-
432.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR GMZ435.
&&
PUBLIC...11Hazardous weather outlook, Jun 15, 11:03 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 1103 PM CDT MON JUN 15 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 170415- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 1103 PM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT TROPICAL STORM BILL HAS FORMED IN THE WESTERN GULF THIS EVENING AND IS EXPECTED TO MOVE ONSHORE SOUTH OF BAY CITY ALONG THE CENTRAL TEXAS COAST. THIS STORM IS EXPECTED TO BRING ABOUT TWO TO THREE INCHES OF RAINFALL FOR LOCATIONS IN SOUTHEAST TEXAS. SOUTHWEST LOUISIANA IS LOOKING AT AROUND ONE TO TWO INCHES IN THE WAY OF RAINFALL TOTALS. WINDS WILL BE GUSTY AT TIMES AROUND THE RAIN SQUALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAINS TO CONTINUE THROUGH THE REST OF THE WEEK BUT WILL BE MORE SEASONAL IN NATURE AFTER WEDNESDAY. AFTERNOON AND EARLY EVENING CONVECTION ENDING AFTER SUNSET. .SPOTTER INFORMATION STATEMENT... GMZ430-432-435-450-452-455-470-472-475-170415- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1103 PM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TONIGHT WINDS AND SEAS TONIGHT AND INTO TOMORROW WILL BE ELEVATED. SEAS WILL BE 8 TO 10 FEET THROUGH LANDFALL OF TROPICAL STORM BILL. THE STORM LOOKS TO MAKE LANDFALL AFTER SUNRISE TOMORROW MORNING. WINDS TO BE RUNNING AROUND 20 TO 30 KNOTS WITH HIGHER GUSTS. MARINE INTERESTS IN SMALLER VESSELS SHOULD NOT VENTURE OUT UNTIL BILL IS WELL ONSHORE ALLOWING FOR WINDS AND SEAS TO TAPER OFF. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND SEAS ARE EXPECTED TO REMAIN UP THROUGH THURSDAY BEFORE DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 12:31 AM CDT | Tropical Storm Warning | LCH | 13 hr | |
| Jun 16, 3:33 AM CDT | Wind Advisory | LCH | 15 hr | |
| Jun 16, 6:48 AM CDT | Coastal Flood Advisory | LCH | Cameron | 25 hr |
| Jun 16, 10:16 AM CDT | River Flood Warning | LCH | Calcasieu | 45 hr |
| Jun 16, 12:11 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Orange | 11 days |
| Jun 16, 2:12 PM CDT | River Flood Warning | LCH | Hardin, Jefferson | 11 days |
| Jun 16, 3:42 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Orange | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.